Alert archive / Colorado / Winter Weather Advisories in 2012

Winter Weather Advisory 13, NWS Pueblo, CO

February 28, 20126 counties in Colorado

NWS Pueblo, CO issued this winter weather advisory at Feb 28, 2012, 7:02 AM MST for 6 counties in Colorado. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 28, 2012, 7:02 AM MST (14:02 UTC)
Expired
Feb 28, 2012, 8:00 PM MST
In force
13 hr
Issued by
NWS Pueblo, CO

Counties Chaffee County, CO, Conejos County, CO, Lake County, CO, Mineral County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Grand Junction radar (KGJX), 193 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 2.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2012-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2012-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
552 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

701 
WWUS45 KPUB 281402
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
702 AM MST TUE FEB 28 2012

COZ066-068-282015-
/O.EXT.KPUB.WS.W.0004.000000T0000Z-120229T0100Z/
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS
702 AM MST TUE FEB 28 2012

...WINTER STORM WARNING NOW IN EFFECT UNTIL 6 PM MST THIS
EVENING...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 6 PM MST THIS
EVENING. 

* LOCATION...THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 
  10000 FEET. 

* CAUSE AND TIMING...A STORM SYSTEM MOVING INTO WESTERN COLORADO 
  TONIGHT IS THEN EXPECTED TO MOVE ACROSS COLORADO ON TUESDAY. 
  STRONG WINDS AND SNOW...HEAVY AT TIMES...IS ANTICIPATED ALONG 
  THE CONTINENTAL DIVIDE FROM TONIGHT INTO TUESDAY. 

* SNOW ACCUMULATION...AN ADDITIONAL 4-8 INCHES BY TUESDAY
  AFTERNOON. STORM TOTALS OF ONE TO TWO FEET.

* WIND...SOUTHWEST TO WEST AT 20 TO 30 MPH WITH GUSTS AROUND 45 
  MPH. 

* IMPACT...HAZARDOUS TRAVEL CONDITIONS CAN BE EXPECTED ACROSS 
  THE HIGHER MOUNTAINS OF THE CONTINENTAL DIVIDE...INCLUDING 
  WOLF CREEK PASS...WITH SNOW PACKED ROADS AND POOR VISIBILITY 
  DUE TO SNOW AND BLOWING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY
SNOWFALL AND BLOWING SNOW.

AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL
IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO
THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER
TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA
DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL
KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR
VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN
YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE
IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING.

&&

$$

COZ058-060-282015-
/O.CON.KPUB.WS.W.0004.000000T0000Z-120229T0300Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
INCLUDING...CLIMAX...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE
702 AM MST TUE FEB 28 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

* LOCATION...THE WESTERN MOSQUITO RANGE AND THE EASTERN SAWATCH 
  MOUNTAINS ABOVE 11000 FEET. 

* CAUSE AND TIMING...A STORM SYSTEM MOVING INTO WESTERN COLORADO 
  TONIGHT IS THEN EXPECTED TO MOVE ACROSS COLORADO ON TUESDAY. 
  STRONG WINDS AND SNOW...HEAVY AT TIMES...IS ANTICIPATED ALONG 
  PORTIONS OF THE CONTINENTAL DIVIDE FROM TONIGHT INTO TUESDAY 
  EVENING. 

* SNOW ACCUMULATION...AN ADDITIONAL 4 TO 8 INCHES BY TUESDAY
  EVENING.

* WIND...SOUTHWEST TO WEST AT 20 TO 30 MPH WITH GUSTS AROUND 45 
  MPH. 

* IMPACT...HAZARDOUS TRAVEL CONDITIONS CAN BE EXPECTED ACROSS 
  THE HIGHER MOUNTAIN PASSES OF THE CONTINENTAL DIVIDE... 
  INCLUDING MONARCH PASS...WITH SNOW PACKED ROADS AND POOR 
  VISIBILITY DUE TO SNOW AND BLOWING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY
SNOWFALL AND BLOWING SNOW.

AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL
IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO
THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER
TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA
DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL
KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR
VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN
YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE
IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING.

&&

$$

COZ059-061-282015-
/O.NEW.KPUB.WW.Y.0013.120228T1402Z-120229T0300Z/
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
INCLUDING...LEADVILLE
702 AM MST TUE FEB 28 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 PM MST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 8 PM MST THIS
EVENING.


* LOCATION...LAKE COUNTY BELOW 11000 FEET...AND CHAFFEE COUNTY
  BETWEEN 9000 AND 11000 FEET.

* CAUSE AND TIMING...MODERATE SNOW FROM A STORM MOVING THROUGH
  NORTHERN COLORADO WILL CONTINUE THROUGH THE DAY BEFORE SLOWLY
  ENDING TONIGHT.

* SNOW ACCUMULATION...4 TO 8 INCHES IS EXPECTED.

* IMPACT...ICY...SNOW COVERED ROADS WILL RESULT IN HAZARDOUS
  TRAVEL CONDITIONS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

&&

$$

COZ064-065-067-282015-
/O.NEW.KPUB.WW.Y.0013.120228T1402Z-120229T0100Z/
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
INCLUDING...SARGENTS...BONANZA...SOUTH FORK...CREEDE
702 AM MST TUE FEB 28 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM MST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 6 PM MST THIS
EVENING.


* LOCATION...SAGUACHE COUNTY AND THE SAN JUAN MOUNTAINS BELOW
  10000 FEET.

* CAUSE AND TIMING...MODERATE SNOW FROM A STORM MOVING THROUGH
  NORTHERN COLORADO WILL CONTINUE THROUGH THE DAY BEFORE SLOWLY
  ENDING TONIGHT.


* SNOW ACCUMULATION...4 TO 8 INCHES WITH LOCALLY HIGHER AMOUNTS.

* WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* IMPACT...ICY...SNOW COVERED ROADS WILL RESULT IN HAZARDOUS
  TRAVEL CONDITIONS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

&&

$$
SR
3 follow-up statements
260 
WWUS45 KPUB 281942
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1242 PM MST TUE FEB 28 2012

COZ066-068-290100-
/O.CON.KPUB.WS.W.0004.000000T0000Z-120229T0100Z/
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS
1242 PM MST TUE FEB 28 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING. 

* LOCATION...THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 
  10000 FEET. 

* CAUSE AND TIMING...A STORM SYSTEM MOVING ACROSS THE STATE THIS
  AFTERNOON WILL CONTINUE INTO THE NORTHERN HIGH PLAINS THROUGH 
  TONIGHT. THE MOVEMENT OF THIS SYSTEM WILL KEEP SNOW...HEAVY AT
  TIMES...ALONG WITH STRONG WINDS...ACROSS THE AREA THROUGH THE
  LATE AFTERNOON BEFORE DIMINISHING THIS EVENING. 

* SNOW ACCUMULATION...AN ADDITIONAL 2 TO 4 INCHES BY TUESDAY EVENING
  BRINGING STORM TOTAL ACCUMULATIONS TO BETWEEN 1 AN 2 FEET.

* WIND...SOUTHWEST TO WEST AT 20 TO 30 MPH WITH GUSTS AROUND 45 
  MPH. 

* IMPACT...HAZARDOUS TRAVEL CONDITIONS CAN BE EXPECTED ACROSS 
  THE HIGHER MOUNTAINS OF THE CONTINENTAL DIVIDE...INCLUDING 
  WOLF CREEK PASS...WITH SNOW PACKED ROADS AND POOR VISIBILITY 
  DUE TO SNOW AND BLOWING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY
SNOWFALL AND BLOWING SNOW.

AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL
IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO
THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER
TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA
DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL
KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR
VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN
YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE
IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING.

&&

$$

COZ058-060-290145-
/O.CON.KPUB.WS.W.0004.000000T0000Z-120229T0300Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
INCLUDING...CLIMAX...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE
1242 PM MST TUE FEB 28 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

* LOCATION...THE WESTERN MOSQUITO RANGE AND THE EASTERN SAWATCH 
  MOUNTAINS ABOVE 11000 FEET. 

* CAUSE AND TIMING...A STORM SYSTEM MOVING ACROSS THE STATE THIS
  AFTERNOON WILL CONTINUE INTO THE NORTHERN HIGH PLAINS THROUGH
  TONIGHT. THE MOVEMENT OF THIS SYSTEM WILL KEEP SNOW...HEAVY AT
  TIMES...ALONG WITH STRONG WINDS...ACROSS THE AREA THROUGH THE
  EARLY EVENING EFORE DIMINISHING LATER TONIGHT. 

* SNOW ACCUMULATION...AN ADDITIONAL 4 TO 8 INCHES BY TUESDAY
  EVENING BRINGING STORM TOTALS TO BETWEEN 10 AND 14 INCHES. 

* WIND...SOUTHWEST TO WEST AT 20 TO 30 MPH WITH GUSTS AROUND 45 
  MPH. 

* IMPACT...HAZARDOUS TRAVEL CONDITIONS CAN BE EXPECTED ACROSS 
  THE HIGHER MOUNTAIN PASSES OF THE CONTINENTAL DIVIDE... 
  INCLUDING MONARCH PASS...WITH SNOW PACKED ROADS AND POOR 
  VISIBILITY DUE TO SNOW AND BLOWING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY
SNOWFALL AND BLOWING SNOW.

AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL
IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO
THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER
TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA
DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL
KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR
VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN
YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE
IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING.

&&

$$

COZ059-061-290145-
/O.CON.KPUB.WW.Y.0013.000000T0000Z-120229T0300Z/
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
INCLUDING...LEADVILLE
1242 PM MST TUE FEB 28 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

* LOCATION...LAKE COUNTY BELOW 11000 FEET...AND CHAFFEE COUNTY 
  BETWEEN 9000 AND 11000 FEET. 

* CAUSE AND TIMING...LIGHT TO MODERATE SNOW FROM A STORM MOVING
  THROUGH NORTHERN COLORADO WILL CONTINUE THROUGH THE DAY BEFORE
  SLOWLY ENDING TONIGHT.

* SNOW ACCUMULATION...4 TO 8 INCHES.

* IMPACT...ICY...SNOW COVERED ROADS WILL RESULT IN HAZARDOUS 
  TRAVEL CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

&&

$$

COZ064-065-067-290100-
/O.CON.KPUB.WW.Y.0013.000000T0000Z-120229T0100Z/
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
INCLUDING...SARGENTS...BONANZA...SOUTH FORK...CREEDE
1242 PM MST TUE FEB 28 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING. 

* LOCATION...SAGUACHE COUNTY AND THE SAN JUAN MOUNTAINS BELOW 
  10000 FEET. 

* CAUSE AND TIMING...LIGHT TO MODERATE SNOW FROM A STORM MOVING
  THROUGH NORTHERN COLORADO WILL CONTINUE THROUGH THE DAY BEFORE
  ENDING THIS EVENING.

* SNOW ACCUMULATION...5 TO 10 INCHES WITH LOCALLY HIGHER AMOUNTS.

* WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* IMPACT...ICY...SNOW COVERED ROADS WILL RESULT IN HAZARDOUS 
  TRAVEL CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

&&

$$
768 
WWUS45 KPUB 290055
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
555 PM MST TUE FEB 28 2012

COZ066-068-290200-
/O.EXP.KPUB.WS.W.0004.000000T0000Z-120229T0100Z/
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS
555 PM MST TUE FEB 28 2012

...WINTER STORM WARNING WILL EXPIRE AT 6 PM MST THIS EVENING...

THE WINTER STORM WARNING WILL EXPIRE AT 6 PM MST THIS EVENING. 

LIGHT SNOW ALONG WITH AREAS OF BLOWING SNOW WILL CONTINUE THROUGH THE
EVENING ACROSS THE HIGHER ELEVATIONS OF THE EASTERN SAN JUAN AND
LA GARITAS. HOWEVER...ADDITIONAL ACCUMULATIONS WILL REMAIN LESS
THAN AN INCH. THEREFORE THE WINTER STORM WARNING WILL BE ALLOWED TO
EXPIRE.

$$

COZ064-065-067-290200-
/O.EXP.KPUB.WW.Y.0013.000000T0000Z-120229T0100Z/
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
INCLUDING...SARGENTS...BONANZA...SOUTH FORK...CREEDE
555 PM MST TUE FEB 28 2012

...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING...

THE WINTER WEATHER ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING.

LIGHT SNOW WILL CONTINUE THROUGH THE EVENING ACROSS THE LOWER
ELEVATIONS OF SAGUACHE COUNTY...AND ACROSS THE UPPER RIO GRANDE
VALLEY. HOWEVER...ADDITIONAL ACCUMULATIONS WILL REMAIN LESS THAN
AN INCH. THEREFORE THE WINTER WEATHER ADVISORY WILL BE ALLOWED TO
EXPIRE.  

$$

COZ058-060-290300-
/O.CON.KPUB.WS.W.0004.000000T0000Z-120229T0300Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
INCLUDING...CLIMAX...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE
555 PM MST TUE FEB 28 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

* LOCATION...THE WESTERN MOSQUITO RANGE AND THE EASTERN SAWATCH 
  MOUNTAINS ABOVE 11000 FEET. 

* CAUSE AND TIMING...EXPECT MODERATE TO HEAVY SNOW TO CONTINUE THROUGH
  THE EVENING BEFORE THE SYSTEM ACROSS NORTHEAST COLORADO DEPARTS
  THE REGION LATER TONIGHT.  

* SNOW ACCUMULATION...AN ADDITIONAL 2 TO 4 INCHES THIS EVENING
  BRINGING STORM TOTALS TO BETWEEN 10 AND 14 INCHES.

* WIND...SOUTHWEST TO WEST AT 20 TO 30 MPH WITH GUSTS AROUND 45 
  MPH. 

* IMPACT...HAZARDOUS TRAVEL CONDITIONS CAN BE EXPECTED ACROSS 
  THE HIGHER MOUNTAIN PASSES OF THE CONTINENTAL DIVIDE... 
  INCLUDING MONARCH PASS...WITH SNOW PACKED ROADS AND POOR 
  VISIBILITY DUE TO SNOW AND BLOWING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY
SNOWFALL AND BLOWING SNOW.

AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL
IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO
THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER
TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA
DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL
KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR
VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN
YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE
IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING.

&&

$$

COZ059-061-290300-
/O.CON.KPUB.WW.Y.0013.000000T0000Z-120229T0300Z/
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
INCLUDING...LEADVILLE
555 PM MST TUE FEB 28 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

* LOCATION...LAKE COUNTY BELOW 11000 FEET...AND WESTERN CHAFFEE
  COUNTY BETWEEN 9000 AND 11000 FEET.

* CAUSE AND TIMING...LIGHT TO MODERATE SNOW FROM A STORM MOVING
  THROUGH NORTHERN COLORADO WILL CONTINUE THROUGH THE EVENING
  BEFORE ENDING LATER TONIGHT.

* SNOW ACCUMULATION...ADDITIONAL SNOWFALL AMOUNTS OF 1 TO 3 INCHES.

* IMPACT...ICY...SNOW COVERED ROADS WILL RESULT IN HAZARDOUS 
  TRAVEL CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

&&

$$
954 
WWUS45 KPUB 290258
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
758 PM MST TUE FEB 28 2012

COZ058-060-290400-
/O.EXP.KPUB.WS.W.0004.000000T0000Z-120229T0300Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
INCLUDING...CLIMAX...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE
758 PM MST TUE FEB 28 2012

...WINTER STORM WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

THE WINTER STORM WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. 

LIGHT TO MODERATE SNOW WILL CONTINUE THROUGH THE EVENING...
HOWEVER ANY ADDITIONAL ACCUMULATIONS WILL BE 2 INCHES OR LESS.
THEREFORE THE WINTER STORM WARNING WILL BE ALLOWED TO EXPIRE.

$$

COZ059-061-290400-
/O.EXP.KPUB.WW.Y.0013.000000T0000Z-120229T0300Z/
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
INCLUDING...LEADVILLE
758 PM MST TUE FEB 28 2012

...WINTER WEATHER ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

THE WINTER WEATHER ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING.

LIGHT TO MODERATE SNOW WILL CONTINUE THROUGH THE EVENING...HOWEVER
ADDITIONAL ACCUMULATIONS WILL REMAIN LIGHT. THEREFORE...THE WINTER
WEATHER ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this winter weather advisory went out at Feb 28, 3:47 AM MST, 3 hours 15 minutes earlier.

Area forecast discussion, Feb 28, 3:47 AM MST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
347 AM MST TUE FEB 28 2012

.SHORT TERM...
(TODAY AND TONIGHT)

...DAMAGING WINDS FOR THE PLAINS TODAY...
...MOUNTAIN SNOWS CONTINUE OVER THE DIVIDE...

BUSY SHIFT OF WEATHER THIS MORNING...AS A STRONG WINTER SYSTEM MOVES
INTO THE 4 CORNERS REGION. THIS LOW WILL MOVE QUICKLY INTO NE CO AND
THEN THE DAKOTAS TONIGHT...BUT WILL BE THE SOURCE FOR SOME HIGH
IMPACT WX TODAY FOR MUCH OF SE CO.

FIRST...THE SNOW WILL CONTINUE FOR THE CONTDVD. AS OF 330 AM...A
WIDE SWATCH OF MDT ECHOES ON WSR IS OVR THE WRN PORTION OF CO...AND
THIS WILL CONTINUE TO PROVIDE MDT TO HEAVY SNOW FOR THE PASSES
THROUGH THIS AFTERNOON. CHAIN LAWS IN EFFECT FOR WOLF CREEK
ALREADY...WHERE SNOW TOTALS HAVE LIKELY ALREADY EXCEEDED A FOOT.
CONDITIONS FARTHER N ARE NOT TOO BAD YET...BUT WILL NOT GET ANY
BETTER TODAY AS WINDS SHIFT WWD. EXPECT ANOTHER 2-4 INCHES OR MORE
OF SNOW ACCUMULATION BEFORE THINGS START WINDING DOWN LATER TODAY.
CURRENT WSW LOOKS ON TARGET SO NO CHANGES FOR THE MORNING PACKAGE.
OVR THE PLAINS...PRECIP LOOKS UNLIKELY BUT LEFT LOW/ISOLD POPS FOR A
FEW SHOWERS OVR THE FAR ERN PLAINS AND HIGHER TRRN.

MORE COMPLICATED CONCERN IS THE WIND POTENTIAL FOR THE ERN PLAINS
TODAY. LATEST GUIDANCE SHOWS SLIGHTLY STRONGER WIND POTENTIAL FOR
THE AREA ENCOMPASSED BY THE PREVIOUSLY ISSUED WATCH. SO...NO QUALMS
ABOUT UPGRADING TO A WARNING FOR THIS AREA. EXPECT W WINDS TO GET
QUITE STRONG THIS AFTERNOON...WITH WIDESPREAD GUSTS OF 60 MPH OR
GREATER. EVEN SUSTAINED WINDS COULD BE IN THE 30-40 MPH RANGE FOR AN
EXTENDED PERIOD THIS AFTERNOON. GREATEST THREAT APPEARS TO BE OVER
THE SRN I-25 CORRIDOR...ESPECIALLY THE GAP FLOW OR WIND PRONE AREAS
S OF CO CITY. WITH A 100 KT H5 JET STREAK MOVING THRU SE CO THIS
AFTERNOON...AND GOOD VERTICAL MIXING...EXPECT VERY STRONG WINDS.
HIGH PROFILE VEHICLES WILL BE VERY VULNERABLE TODAY OVR THE N-S
ROADWAYS SUCH AS I-25.

COMPLICATIONS BEGIN LATER THIS AFTERNOON...AS THE WIND EVENT
TRANSITIONS FROM A BRUTE FORCE...WIDESPREAD WIND EVENT TO MORE OF A
MT WAVE SCENARIO. XSECTIONS OVR THE SANGRES...WETS...AND RAMPARTS
SHOW QUITE A BIT OF REVERSE SHEAR DEVELOPING AFTER 03Z TONIGHT...AND
PEAKING BY 09Z BEFORE WINDS DIMINISH WED MORNING. STRONGLY
CONSIDERED GOING WITH AN EXTENDED HIGH WIND WARNING FOR EL
PASO...ERN TELLER AND ERN FREMONT LATE THIS AFTERNOON THRU TONIGHT.
HOWEVER...BY HIGH WIND CRITERIA THE WIND DO NOT LOOK QUITE STRONG
ENOUGH TO GO WITH A WARNING. ALSO...THE POTENTIAL FOR HIGH WINDS IS
NOT AS HIGH OR WIDESPREAD AS IT IS FARTHER TO THE S AND CLOSER TO
THE UPPER JET. DAY SHIFT WILL HAVE TO KEEP A CLOSE EYE ON WIND
POTENTIAL OVR THE ERN SLOPES LATER TODAY...AND IF NECESSARY SHORT
FUSED WARNINGS MAY BE NEEDED. SUSPECT THERE WILL BE SOME ISOLD
DAMAGING GUSTS TONIGHT...BUT TOUGH TO PIN DOWN EXACTLY WHERE OR WHEN
THEY MIGHT OCCUR. 4KM WRF AND 12KM NAM BOTH SHOW GOOD POTENTIAL FOR
DOWNSLOPE WINDS TONIGHT...HOWEVER.

LAST...AND PROBABLY LEAST...THE TEMPS TONIGHT WILL BE HIGHLY
DEPENDENT ON WINDS. HAVE BUMPED UP TEMPS OVR THE ERN SLOPES
ESPECIALLY...BUT ALSO KEPT ALL OF THE MIN TEMPS TONIGHT ON THE LOW
SIDE OF GUIDANCE...AS WINDS SLOWLY RAMP DOWN. ROSE

.LONG TERM...
(WEDNESDAY THROUGH MONDAY)

DRY WESTERLY FLOW WL BE OVR THE AREA ON WED...WITH HIGH TEMPS
BEING ABOVE NORMAL OVER THE SERN PLAINS AND AROUND NORMAL IN THE
SAN LUIS VALLEY. AN UPR TROF WL MOVE INTO WRN AREAS WED
NIGHT...BRINGING SOME SNOW TO THE CONTDVD...WITH THE BEST CHANCES
BEING OVR THE SAWATCH AND MOSQUITO RANGES. IT ALSO LOOKS LIKE
THERE COULD BE SOME STRONG WESTERLY WINDS ALONG AND ADJACENT TO
THE EASTERN MTS WED NIGHT AND THU MORNING...KEEPING TEMPS MILD IN
THESE AREAS. A STRONGER UPR TROF WL AFFECT THE AREA THU AND THU
NIGHT. AS MSTR INCREASES ACRS THE CONTDVD FOR THU AND THU NIGHT
SNOW WL INCREASE...WITH SEVERAL INCHES BEING LIKELY. THERE WL ALSO
BE A CHANCE FOR SOME SNOW OVR THE EASTERN MTS AS WELL...BUT
ACCUMULATIONS SHOULD BE LIGHT. WITH THE PASSAGE OF THE UPR
TROF...A COLD FRONT WL MOVE SOUTH THRU THE SERN PLAINS LATE THU
NIGHT AND EARLY FRI...WITH PCPN FORECAST TO DEVELOP BEHIND THE
FRONT. THE NAM SHOWS THE PCPN OVR THE SERN PLAINS MAINLY OCCURRING
DURING THE MORNING HOURS. THE GFS IS SIMILAR...BUT KEEPS SOME PCPN
ALONG THE SRN BORDER AND SERN FOOTHILLS THRU THE AFTERNOON ON FRI
WITH THE UPSLOPE WINDS IN THESE AREAS. IN THE WAKE OF THE
FRONT...TEMPS WL BE COOLER AND GENERALLY BELOW NORMAL. LIGHT PCPN
LOOKS LIKE IT WL CONTINUE THRU THE DAY FRI ALONG THE CONTDVD IN
THE MOIST NW FLOW BEHIND THE UPR TROF.

THE UPR FLOW THEN LOOKS LIKE IT WL BE NORTHWESTERLY FRI NIGHT
THROUGH SUNDAY...WITH CHANCES FOR SOME LIGHT SNOW OVER THE CENTRAL
CO MTS THRU MUCH OF THIS PERIOD...WHILE THE REST OF THE FORECAST
AREA SHOULD BE DRY. TEMPS WL BE WARMER SAT AND SUN...WITH HIGHS
BEING AROUND OR A LITTLE ABOVE NORMAL BY SUN. MON AN UPR RIDGE
MOVES OVR THE AREA AND THE FLOW BECOMES MORE WESTERLY AND DRY.

&&

.AVIATION...

FIRST CONCERN TODAY WILL BE THE POTENTIAL FOR LOW CIGS AT KPUB AND
KCOS. BASED ON THE MOST RECENT GUIDANCE AND OBS...POTENTIAL LOOKS
LOWER THAN IT HAD PREVIOUSLY LOOKED...SO HAVE RAISED CIGS A BIT IN
THE TAFS. HOWEVER...THERE IS STILL SOME POTENTIAL FOR IFR-MVFR CIGS
UNTIL ABOUT 15-16Z. WINDS WILL QUICKLY DISSIPATE ANY LOW CLOUDS
AFTER THAT POINT. MAIN CONCERN TODAY WILL BE STRONG W WINDS FOR ALL
THE TAF SITES...ESPECIALLY FROM 18Z-00Z. EXPECT GUSTS TO BE HIGHEST
AT KPUB...POSSIBLY NR 60 MPH LATER TODAY...BUT PROBABLY SOME STRONG
WINDS IN THE 35-50 MPH RANGE FOR KCOS AND KALS AS WELL.
TONIGHT...THERE WILL ALSO BE THE POTENTIAL FOR MT WAVE ACTIVITY AND
SVR TB OVR THE ERN SLOPES OF THE RAMPARTS...WETS AND SANGRES. WINDS
SHOULD QUIET DOWN BY SUNRISE WED. ROSE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 11 AM THIS MORNING TO 6 PM MST THIS
EVENING FOR COZ086>089-093-094-097>099.

WINTER STORM WARNING UNTIL 8 PM MST THIS EVENING FOR COZ058-060.

WINTER STORM WARNING UNTIL 2 PM MST THIS AFTERNOON FOR COZ066-
068.

&&

44/28
Hazardous weather outlook, Feb 27, 8:47 PM MST, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
847 PM MST MON FEB 27 2012

COZ058>089-093>099-290400-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
847 PM MST MON FEB 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

A WINTER STORM MOVING INTO WESTERN COLORADO TONIGHT WILL BRING
SNOW...HEAVY AT TIMES...ESPECIALLY OVER PORTIONS OF THE
SOUTHWESTERN AND CENTRAL MOUNTAINS. FOUR TO EIGHT INCHES OF SNOW IS
ANTICIPATED OVER THE CENTRAL SOUTHWESTERN MOUNTAIN PASSES BY
TUESDAY MORNING. IN ADDITION...GUSTY SOUTHWEST WINDS WILL CONTRIBUTE
TO POOR VISIBILITY WITH BLOWING AND DRIFTING SNOW. EXPECT
TREACHEROUS CONDITIONS FOR MONARCH AND WOLF CREEK
PASSES...ESPECIALLY AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SNOW...HEAVY AT TIMES...WILL CONTINUE ACCUMULATING OVER THE
CONTINENTAL DIVIDE ON TUESDAY...BUT WILL DECREASE TUESDAY NIGHT.
THE SANGRE DE CRISTO MOUNTAINS MAY SEE A FEW INCHES OF SNOW
ACCUMULATION DURING THE DAY AS WELL.

A HIGH WIND WATCH IS IN EFFECT FOR MUCH OF THE SOUTHEAST
PLAINS...WHERE THE WINDS ON TUESDAY WILL PROBABLY BE 35 TO 45 MPH
WITH HIGHER GUSTS. THE REST OF THE AREA WILL ALSO SEE GENERALLY
STRONG WESTERLY WINDS...BUT PROBABLY NOT REACHING HIGH WIND CRITERIA.

THE NEXT CHANCE FOR SNOW ALONG THE CONTINENTAL DIVIDE WILL COME ON
THURSDAY...WITH SNOW THEN CONTINUING THROUGH FRIDAY. SNOW WILL
ALSO SPREAD TO THE EASTERN MOUNTAINS AND SOUTHEAST PLAINS FOR
THURSDAY NIGHT AND EARLY FRIDAY. AT THIS TIME IT LOOKS LIKE THERE
COULD BE SEVERAL INCHES OF SNOW ALONG THE CONTINENTAL DIVIDE...
WITH A FEW INCHES OVER THE EASTERN MOUNTAINS...AND PROBABLY JUST
SOME LIGHT AMOUNTS OVER PORTIONS OF THE SOUTHEAST PLAINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE ACROSS THE SOUTHWEST AND CENTRAL MOUNTAINS TONIGHT.

In the hours before

Local storm report, Feb 28, 6:36 AM MST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
636 AM MST TUE FEB 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 AM     SNOW             2 W SOUTH FORK          37.67N 106.65W
02/28/2012  M10.0 INCH       RIO GRANDE         CO   TRAINED SPOTTER

            OVERNIGHT ACCUMULATION. STILL SNOWING.

&&

RMG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 3:53 AM MSTHigh Wind WarningPUBBaca, Bent, Crowley, El Paso, Fremont, Huerfano and 6 more26 hr

Nearby

Winter Weather Advisories in Colorado, 2012Every winter weather advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.